# SDR QXEA2015031700141

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Corroded
- Location: Bs 683
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR SURROUND STRUCTURE HAS RIB CORRODED AT BS X683.45 AND Z100.032, PN 85339514-101.  REMOVED RIB, PN:85339514-101, REF BS X683.45, REF SRM 51-42-05, STEP 4E. M. INSTALLED NEW RIB, PN 85339514-101 AT  BS X683.45 AT AFT PAX DOOR SILL REF SRM 51-42-05 REPAIR-01.  LOCATED AND DRILLED RIB, PN 85339514-101 AT BS X683.45 REF SRM 51-40-07-02-01, STEP 5G.  COMPLIED WITH FORM M-184.
